# SDR AALA990640

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Row 38b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT SEAT ROW 38B INOPERATIVE.  REPAIRED EMERGENCY EXIT SEAT LIGHT WIRING AT SEAT ROW 38B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
